Corvinus
Corvinus

Nonlinear Dynamics in Some Extended Classic Economic Growth Theories

Móczár, József (2010) Nonlinear Dynamics in Some Extended Classic Economic Growth Theories. International Journal of Technology Modeling and Management, 1 (2). pp. 115-133.

Full text not available from this repository.



Item Type:Article
Subjects:Mathematics, Econometrics
Economic development
ID Code:657
Deposited By: Ádám Hoffmann
Deposited On:31 May 2012 14:27
Last Modified:31 May 2012 14:27

Repository Staff Only: item control page